The Open UniversitySkip to content
 

Bi-embeddings of the projective space PG(3,2)

Bennett, G. K.; Grannell, M. J. and Griggs, T. S. (2000). Bi-embeddings of the projective space PG(3,2). Journal of Statistical Planning and Inference, 86(2) pp. 321–329.

DOI (Digital Object Identifier) Link: http://doi.org/10.1016/S0378-3758(99)00115-9
Google Scholar: Look up in Google Scholar

Abstract

We prove that, up to isomorphism, there is a unique embedding of the point-line design $PG(3,2)$ with itself in an orientable surface. In addition we prove that there are just three pairwise non-isomorphic embeddings of $PG(3,2)$ with itself in a non-orientable surface.

Item Type: Journal Article
ISSN: 0378-3758
Academic Unit/Department: Faculty of Science, Technology, Engineering and Mathematics (STEM) > Mathematics and Statistics
Faculty of Science, Technology, Engineering and Mathematics (STEM)
Item ID: 22795
Depositing User: Mike Grannell
Date Deposited: 18 Aug 2010 13:47
Last Modified: 04 Oct 2016 10:42
URI: http://oro.open.ac.uk/id/eprint/22795
Share this page:

Altmetrics

Scopus Citations

▼ Automated document suggestions from open access sources

Actions (login may be required)

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk